Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

How can i get rid of vocal nodules ?

Hi I am 27 yrs old female and a pro singer. I have vocal chord nodules since late 2007. All my doctors said I would sing again after sometime but it s been what almost 4 yrs. Will I ever get my voice back and is operation an option?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Welcome to Health care magic forum, vocal nodules are small inflammatory growth of vocal folds or vocal mucosa are due to misuse/abuse or over use of vocal cords.They are often called as singer's nodules.Early stage they are soft and may respond to voice therapy with voice hygiene with graded vocie rest. Later they become fibrosed and hard may not respond to conservative treatment. Phonomicrosurgery under GA follwed by a wk voice rest follwed by a scheduled voice therapy may solve your problem.
Answered: Fri, 1 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor